I was on the pill for about three years, just to help keep pms low. I stopped taking them for three months, had serious lower back pain, decided to start them again”maybe not so smart” but I now have had palpitations for about 25 days, the Doctor has suggested that I stop taking them again. Has anyone experiened this? sometimes Doctors cannot pinpoint why, any info would really be great !!!
- How did rate control in atrial fibrillation easily tamed rhythm control ?
- I have had frequent palpitations for over 2 years now.?
- Will Russian Bear 5000 put stress on my body at all?
- sudden fast and irregular heart beat in female age 20?
- Heart Palpitations While Taking Prednisolone?
- Strong metallic rush taste, shortness of breathe,and heart palpitations and coldness in limbs.?
- I have heart palpitations and cant go to school what should i do?
- Excessive burping and heart palpitations?
- Can lithium cause Heart Palpitations?
- Big heart thump while laying down?
- Should i see a doctor for this?
- why do i have these wierd feelings after smoking a cigerette?
- Any Of These Medications Cause Palpitations?
- Loved one is really sick, no one knows what with?
- So does anyone have any suggestions on what this could be?
- max on Excessive burping and heart palpitations?
- wayne on Big heart thump while laying down?
- Jay on I have had frequent palpitations for over 2 years now.?
- miguel on Will Russian Bear 5000 put stress on my body at all?
- Online casino on How To Cure Heartburn – 6 Easy Tips That Will Surely Cure Your Heartburn